# SDR SWAA2014070729686

- Difficulty date: June 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 23,533 hours, 10,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A0081
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR TO SIDEWALL SUPPORT CRACKED AT BS 787, RBL 20.  R & R SUPPORT IAW SRM & DWG.
